Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 735139, 13 pages
http://dx.doi.org/10.5402/2012/735139
Research Article

Extreme Points of the Unit Ball in the Dual Space of Some Real Subspaces of Banach Spaces of Lipschitz Functions

Department of Mathematics, Faculty of Science, Arak University, Arak 38156-8-8349, Iran

Received 20 October 2011; Accepted 16 November 2011

Academic Editor: C. Zhu

Copyright © 2012 Davood Alimohammadi and Hadis Pazandeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. H. Kulkarni and B. V. Limaye, β€œExtreme points of the unit ball in the dual spaces of some real subspaces of C(X),” Glasnik Matematički. Serija III, vol. 29(49), no. 2, pp. 333–340, 1994. View at Google Scholar Β· View at Zentralblatt MATH
  2. N. Dunford and J. T. Schwartz, Linear Operators. Part I: General Theory, Interscience, New York, NY, USA, 1958.
  3. S. H. Kulkarni and B. V. Limaye, β€œGleason parts of real function algebras,” Canadian Journal of Mathematics, vol. 33, no. 1, pp. 181–200, 1981. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. S. H. Kulkarni and B. V. Limaye, Real Function Algebras, vol. 168 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1992.
  5. M. Grzesiak, β€œExtreme points of the unit ball in the dual space of some real Banach algebra of continuous complex functions,” Fasciculi Mathematici, no. 16, pp. 5–10, 1986. View at Google Scholar Β· View at Zentralblatt MATH
  6. K. de Leeuw, β€œBanach spaces of Lipschitz functions,” Polska Akademia Nauk. Instytut Matematyczny. Studia Mathematica, vol. 21, pp. 55–66, 1961/1962. View at Google Scholar
  7. A. K. Roy, β€œExtreme points and linear isometries of the Banach space of Lipschitz functions,” Canadian Journal of Mathematics, vol. 20, pp. 1150–1164, 1968. View at Google Scholar Β· View at Zentralblatt MATH
  8. A. Jiménez-Vargas and M. Villegas-Vallecillos, β€œInto linear isometries between spaces of Lipschitz functions,” Houston Journal of Mathematics, vol. 34, no. 4, pp. 1165–1184, 2008. View at Google Scholar Β· View at Zentralblatt MATH
  9. D. Alimohammadi and A. Ebadian, β€œHedberg's theorem in real Lipschitz algebras,” Indian Journal of Pure and Applied Mathematics, vol. 32, no. 10, pp. 1479–1493, 2001. View at Google Scholar